# SDR SWAA2014102233223

- Difficulty date: September 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 61,377 hours, 49,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3372271
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CHORD OTBD CHORD CRACKED AT BS 727 STRINGER 18A FWD LOWER HOLE LT SIDE.  REPAIRED CHORD IAW EA.
